按条件检索“198”条记录

已选条件: 数据来源: SCOPUS × 出版年: 2013 × 机构: 数学学院 × 文献类型: 期刊论文 ×
导出
  • 排序
  • 显示
61. Modified characteristic finite difference fractional step method for moving boundary value problem of nonlinear percolation system EI SCOPUS SCIE

作者:Yuan, Yi-rang; Li, Chang-feng; Sun, Tong-jun; Liu, Yun-xin

作者机构:[Yuan, Y.-R] Institute of Mathematics, Shandong University, Jinan 250100, China;[ Li, C.-F] School of Economics, Shandong University, Jinan 250100, China;[ Sun, T.-J] Institute of Mathematics, Shandong University, Jinan 250100, China;[ Liu, Y.-X] Institute of Mathematics, Shandong University, Jinan 250100, China

来源:应用数学和力学(英文版),APPLIED MATHEMATICS AND MECHANICS-ENGLISH EDITION,2013,Vol.34,Issue.4,417-436

资源类型:期刊论文

WOS:000317011600003

62. An expanded mixed finite element method for Sobolev equation SCOPUS SCIE

作者:Li, N.;Gao, F.;Zhang, T.

作者机构:[Li, N] Basic Subject Department, Shandong Women's University, Jinan, Shandong 250300, China;[ Gao, F] School of Mathematics, Shandong University, Jinan, 250100, China;[ Zhang, T] School of Mathematics, Shandong University, Jinan, 250100, China

来源:Journal of computational analysis and applications,JOURNAL OF COMPUTATIONAL ANALYSIS AND APPLICATIONS,2013,Vol.15,Issue.3,534-543

WOS被引数:2

资源类型:期刊论文

WOS:000315700100013

63. Classical Solutions of Path-Dependent PDEs and Functional Forward-Backward Stochastic Systems EI SCOPUS SCIE

作者:Ji, Shaolin; Yang, Shuzhen

作者机构:[Ji, Shaolin] Shandong Univ, Inst Financial Studies, Jinan 250100, Shandong, Peoples R China.; [Ji, Shaolin] Shandong Univ, Inst Math, Jinan 250100, Shandong, Peoples R China.; [Yang, Shuzhen] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:MATHEMATICAL PROBLEMS IN ENGINEERING,2013,Vol.2013

WOS被引数:1

资源类型:期刊论文

WOS:000319580400001

64. An integrated toolkit for accurate prediction and analysis of cis-regulatory motifs at a genome scale SCOPUS SCIE

作者:Ma, Qin;Liu, Bingqiang;Zhou, Chuan;Yin, Yanbin;Li, Guojun;Xu, Ying

作者机构:[Ma, Q] Computational Systems Biology Laboratory, Department of Biochemistry and Molecular Biology, Institute of Bioinformatics, University of Georgia, Athens, GA 30602, United States;[ Liu, B] School of Mathematics, Shandong University, Jinan 250100, China;[ Zhou, C] Computational Systems Biology Laboratory, Department of Biochemistry and Molecular Biology, Institute of Bioinformatics, University of Georgia, Athens, GA 30602, United States, School of Mathematics, Shandong University, Jinan 250100, China;[ Yin, Y] Department of Biological Sciences, Northern Illinois University, DeKalb, IL 60115-2857, United States;[ Li, G] Computational Systems Biology Laboratory, Department of Biochemistry and Molecular Biology, Institute of Bioinformatics, University of Georgia, Athens, GA 30602, United States, School of Mathematics, Shandong University, Jinan 250100, China;[ Xu, Y] Computational Systems Biology Laboratory, Department of Biochemistry and Molecular Biology, Institute of Bioinformatics, University of Georgia, Athens, GA 30602, United States, BioEnergy Science Center, Oak Ridge, TN, United States, College of Computer Science and Technology, Jilin University, Changchun, Jilin, China

来源:Bioinformatics,BIOINFORMATICS,2013,Vol.29,Issue.18,2261-2268

WOS被引数:13

资源类型:期刊论文

WOS:000323943200006

65. The Vertex Linear Arboricity of a Special Class of Integer Distance Graphs SCOPUS SCIE

作者:Zuo, Lian-Cui; Li, Bang-Jun; Wu, Jian-Liang

作者机构:[Zuo, Lian-Cui; Li, Bang-Jun] Tianjin Normal Univ, Coll Math Sci, Tianjin 300387, Peoples R China.; [Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ARS COMBINATORIA,2013,Vol.111,427-444

资源类型:期刊论文

WOS:000322091500035

66. A two-grid algorithm for expanded mixed finite element approximations of semi-linear elliptic equations EI SCOPUS SCIE

作者:Wei Liu;Hongxing Rui;Fengzhu Hu

作者机构:[Liu, W] School of Mathematics, Shandong University, Jinan 250100, China, School of Mathematics and Statistics Science, Ludong University, Yantai 264025, China;[ Rui, H] School of Mathematics, Shandong University, Jinan 250100, China;[ Hu, F] School of Mathematics, Shandong University, Jinan 250100, China

来源:Computers & Mathematics with Applications: An International Journal,COMPUTERS & MATHEMATICS WITH APPLICATIONS,2013,Vol.66,Issue.3,392-402

WOS被引数:5

资源类型:期刊论文

WOS:000322803600013

67. On solutions of the generalized Stein quaternion matrix equation EI SCOPUS

作者:Song, Caiqin ;Wang, Xiaodong ;Zhang, Xiangyun

作者机构:[Song, Caiqin ] School of Mathematics, Shandong University, Jinan 250100, China;[Zhang, Xiangyun ] Department of Mathematics, East China Normal University, Shanghai 200241, China;[Wang, Xiaodong ] School of Astronautics, Harbin Institute of Technology, Harbin 150001, China;[Song, Caiqin ] College of Information Science and Engineering, Shandong University of Science and Technology, Qingdao 266590, China

来源:Journal of Applied Mathematics and Computing,2013,Vol.43,Issue.43102,115-131

资源类型:期刊论文

68. Entire solutions of q-difference equations and value distribution of q-difference polynomials SCOPUS SCIE

作者:Zhang, Jilong; Yang, Lianzhong

作者机构:[Zhang, Jilong] Beihang Univ, LMIB, Beijing 100191, Peoples R China.; [Zhang, Jilong] Sch Math & Syst Sci, Beijing 100191, Peoples R China.; [Yang, Lianzhong] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:ANNALES POLONICI MATHEMATICI,2013,Vol.109,Issue.1,39-46

WOS被引数:2

资源类型:期刊论文

WOS:000321802700003

69. Notes on Hamiltonian Graphs and Hamiltonian-Connected Graphs SCOPUS SCIE

作者:Gao, Yunshu; Li, Guojun; Yan, Jin

作者机构:[Gao, Yunshu] Ningxia Univ, Sch Math, Yinchuan 750021, Peoples R China.; [Li, Guojun; Yan, Jin] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:ARS COMBINATORIA,2013,Vol.109,405-414

资源类型:期刊论文

WOS:000320210200030

70. Bayesian model selection based on parameter estimates from subsamples SCOPUS SCIE

作者:Zhang, J.;Jiang, W.;Shao, X.

作者机构:[Zhang, J] School of Mathematics, Shandong University, Jinan, 250100, China;[ Jiang, W] Department of Statistics, Northwestern University, Evanston, IL 60208, United States;[ Shao, X] Department of Statistics, University of Illinois, Urbana-Champaign, IL 61820, United States

来源:Statistics & Probability Letters,STATISTICS & PROBABILITY LETTERS,2013,Vol.83,Issue.4,979-986

资源类型:期刊论文

WOS:000317090600004

71. Protocols of location-proof based on WiFi in smart-phone EI SCOPUS

作者:Chen, Xiao-Long ;Qin, Jing

作者机构:[Chen, Xiao-Long ;Qin, Jing ] School of Mathematics, Shandong University, Ji'nan 250100, China

来源:Ruan Jian Xue Bao/Journal of Software,2013,Vol.24,Issue.SUPPL.2,222-228

资源类型:期刊论文

72. Fuzzy Implications Derived From Generalized Additive Generators of Representable Uninorms EI SCOPUS SCIE

作者:Liu, H-.W.

作者机构:[Liu, H.-W] School of Mathematics, Shandong University, Shandong 250100, China

来源:IEEE Transactions on Fuzzy Systems: A Publication of the IEEE Neural Networks Council,IEEE TRANSACTIONS ON FUZZY SYSTEMS,2013,Vol.21,Issue.3,555-566

WOS被引数:8

资源类型:期刊论文

WOS:000319930000013

73. Total colorings of planar graphs with maximum degree 8 and without 5-cycles with two chords EI SCOPUS SCIE

作者:Chang, Jian; Wang, Hui-Juan; Wu, Jian-Liang; A, Yong-Ga

作者机构:[Chang, Jian; A, Yong-Ga] Inner Mongolia Normal Univ, Inst Math Sci, Hohhot 010022, Peoples R China.; [Wang, Hui-Juan; Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.

来源:THEORETICAL COMPUTER SCIENCE,2013,Vol.476,16-23

WOS被引数:11

资源类型:期刊论文

WOS:000315553500002

74. The linear arboricity of planar graphs without adjacent 4-cycles SCOPUS SCIE

作者:Wang, Huijuan; Liu, Bin; Wu, Jianliang

作者机构:[Wang, Huijuan; Wu, Jianliang] Shandong Univ, Sch Math, Jinan 250100, Peoples R China.; [Liu, Bin] Ocean Univ China, Dept Math, Qingdao 266100, Peoples R China.

来源:UTILITAS MATHEMATICA,2013,Vol.91,143-153

WOS被引数:1

资源类型:期刊论文

WOS:000320892500014

75. The Linear Arboricity of Planar Graphs with Maximum Degree at least 7 SCOPUS SCIE

作者:Chen, Hong-Yu; Tan, Xiang; Wu, Jian-Liang

作者机构:[Chen, Hong-Yu] Shanghai Inst Technol, Sch Sci, Shanghai 201418, Peoples R China.; [Tan, Xiang] Shandong Univ Jinan, Sch Math & Stat, Jinan 250014, Shandong, Peoples R China.; [Wu, Jian-Liang] Shandong Univ, Sch Math, Jinan 250100, Shandong, Peoples R China.

来源:UTILITAS MATHEMATICA,2013,Vol.90,199-218

WOS被引数:1

资源类型:期刊论文

WOS:000319710700013

76. 内P-信息伪装与真伪信息辨识 EI CSCD SCOPUS

作者:林蓉;史开泉

作者机构:[林蓉] 山东大学数学学院, 济南, 山东 250100, 中国.;[史开泉] 山东大学数学学院, 济南, 山东 250100, 中国

来源:系统工程与电子技术,Xi Tong Gong Cheng Yu Dian Zi Ji Shu/Systems Engineering and Electronics,2013,Vol.35,Issue.4,796-801

资源类型:期刊论文

77. ON THE PATHWISE UNIQUENESS OF STOCHASTIC PARTIAL DIFFERENTIAL EQUATIONS WITH NON-LIPSCHITZ COEFFICIENTS SCOPUS SCIE

作者:DEFEI ZHANG;PING HE

作者机构:[Zhang, D] Department of Mathematics, Honghe University, Mengzi 661199, China, Department of Mathematics, Shandong University, Jinan 250100, China;[ He, P] Department of Mathematics, Honghe University, Mengzi 661199, China

来源:The Rocky Mountain journal of mathematics,ROCKY MOUNTAIN JOURNAL OF MATHEMATICS,2013,Vol.43,Issue.5,1739-1746

资源类型:期刊论文

WOS:000326264000018

78. New Results on Impulsive Functional Differential Equations with Infinite Delays SCOPUS SCIE

作者:Yang, Jie; Xie, Bing

作者机构:[Yang, Jie] Shandong Normal Univ, Sch Math Sci, Jinan 250014, Peoples R China.; [Xie, Bing] Shandong Univ, Dept Math, Weihai 264209, Shandong, Peoples R China.

来源:ABSTRACT AND APPLIED ANALYSIS,2013

WOS被引数:1

资源类型:期刊论文

WOS:000318712400001

79. 基于LMI的时滞电力系统双层广域阻尼控制 CSCD SCOPUS

作者:罗珂;吕红丽;霍春岭;冯俊娥

作者机构:[罗珂] 山东建筑大学信息与电气工程学院, 济南, 山东 250101, 中国.;[吕红丽] 山东建筑大学信息与电气工程学院, 济南, 山东 250101, 中国.;[霍春岭] 山东建筑大学信息与电气工程学院, 济南, 山东 250101, 中国.;[冯俊娥] 山东大学数学学院, 济南, 山东 250100, 中国

来源:电力系统保护与控制,Dianli Xitong Baohu yu Kongzhi/Power System Protection and Control,2013,Vol.41,Issue.24,16-22

资源类型:期刊论文

80. Multiple Solutions to Stochastic Differential Delay Equations and a Related Comparison Theorem SCOPUS SCIE

作者:ZHE YANG;LIFENG WEI;ROBERT J. ELLIOTT

作者机构:[Yang, Z] School of Mathematics, Shandong University, Jinan, China, Department of Mathematics and Statistics, University of Calgary, Calgary, AB, Canada;[ Wei, L] School of Mathematics, Shandong University, Jinan, China, College of Mathematical Sciences, Ocean University of China, Qingdao, China;[ Elliott, R.J] Haskayne School of Business, University of Calgary, Calgary, Canada, School of Mathematical Sciences, University of Adelaide, South Australia, Australia

来源:Stochastic Analysis and Applications,STOCHASTIC ANALYSIS AND APPLICATIONS,2013,Vol.31,Issue.4,539-551

WOS被引数:1

资源类型:期刊论文

WOS:000320573300001

共 10 页, 198 条记录

TOP